Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cyclic suspension of knots and periodicity of signature for singularities


Author: Walter D. Neumann
Journal: Bull. Amer. Math. Soc. 80 (1974), 977-981
MSC (1970): Primary 32C40, 57C54; Secondary 57A65
DOI: https://doi.org/10.1090/S0002-9904-1974-13605-0
MathSciNet review: 0358797
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Glen E. Bredon, Regular O (n) manifolds, suspension of knots, and knot periodicity, Bull. Amer. Math. Soc. 79 (1973), 87-91. MR 46 #9999. MR 310901
  • 2. E. Brieskorn, Beispiele zur Differenzialtopologie von Singularitäten, Invent. Math. 2 (1966), 1-14. MR 34 #6788. MR 206972
  • 3. E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math. 2 (1970), 103-161. MR 42 #2509. MR 267607
  • 4. Louis H. Kauffman, Branched coverings, open books and knot periodicity, Preprint and Notices Amer. Math. Soc. 20 (1973), 619. Abstract #708-G7. MR 375337
  • 5. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N.J.; Univ. of Tokyo Press, Tokyo, 1968. MR 39 #969. MR 239612
  • 6. C. T. C. Wall, Non-additivity of the signature, Invent. Math. 7 (1969), 269-274. MR 39 #7615. MR 246311

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C40, 57C54, 57A65

Retrieve articles in all journals with MSC (1970): 32C40, 57C54, 57A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13605-0

American Mathematical Society